On the dominance relation between ordinal sums of conjunctors. (English) Zbl 1249.26025

Summary: This contribution deals with the dominance relation on the class of conjunctors, containing as particular cases the subclasses of quasi-copulas, copulas and \(t\)-norms. The main results pertain to the summand-wise nature of the dominance relation, when applied to ordinal sum conjunctors, and to the relationship between the idempotent elements of two conjunctors involved in a dominance relationship. The results are illustrated on some wellknown parametric families of \(t\)-norms and copulas.


26B99 Functions of several variables
60E05 Probability distributions: general theory
39B62 Functional inequalities, including subadditivity, convexity, etc.
Full Text: EuDML Link


[1] Aczél J.: Lectures on Functional Equations and their Applications. Academic Press, New York 1966 · Zbl 0139.09301
[2] Birkhoff G.: Lattice Theory. American Mathematical Society, Providence, Rhode Island 1973 · Zbl 0537.06001
[3] Bodenhofer U.: Representations and constructions of similarity-based fuzzy orderings. Fuzzy Sets and Systems 137 (2003), 1, 113-136 · Zbl 1052.91032
[4] Bodenhofer U.: A Similarity-Based Generalization of Fuzzy Orderings. (Schriftenreihe der Johannes-Kepler-Universität Linz C 26.) Universitätsverlag Rudolf Trauner, Linz 1999 · Zbl 1113.03333
[5] Clifford A. H.: Naturally totally ordered commutative semigroups. Amer. J. Math. 76 (1954), 631-646 · Zbl 0055.01503
[6] Baets B. De, Janssens, S., Meyer H. De: Meta-theorems on inequalities for scalar fuzzy set cardinalities. Fuzzy Sets and Systems 157 (2006), 1463-1476 · Zbl 1106.03046
[7] Baets B. De, Mesiar R.: \(T\)-partitions. Fuzzy Sets and Systems 97 (1998), 211-223 · Zbl 0930.03070
[8] Baets B. De, Mesiar R.: Ordinal sums of aggregation operators. Technologies for Constructing Intelligent Systems (B. Bouchon-Meunier, J. Gutiérrez-Ríos, L. Magdalena, and R. R. Yager, Vol. 2: Tools, Physica-Verlag, Heidelberg 2002, pp. 137-148 · Zbl 1015.68194
[9] Díaz S., Montes, S., Baets B. De: Transitivity bounds in additive fuzzy preference structures. IEEE Trans. Fuzzy Systems, to appear
[10] Dubois D., Prade H.: New results about properties and semantics of fuzzy set-theoretic operators. Fuzzy Sets: Theory and Applications to Policy Analysis and Information Systems (P. P. Wang and S. K. Chang, Plenum Press, New York 1980, pp. 59-75 · Zbl 0593.04004
[11] Durante F., Sempi C.: Semicopulæ. Kybernetika 41 (2005), 3, 315-328 · Zbl 1249.26021
[12] Genest C., Molina L., Lallena, L., Sempi C.: A characterization of quasi-copulas. J. Multivariate Anal. 69 (1999), 193-205 · Zbl 0935.62059
[13] Janssens S., Baets, B. De, Meyer H. De: Bell-type inequalities for quasi-copulas. Fuzzy Sets and Systems 148 (2004), 263-278 · Zbl 1057.81011
[14] Jenei S.: A note on the ordinal sum theorem and its consequence for the construction of triangular norms. Fuzzy Sets and Systems 126 (2002), 199-205 · Zbl 0996.03508
[15] Klement E. P., Mesiar, R., Pap E.: Triangular Norms. (Trends in Logic. Studia Logica Library 8.) Kluwer Academic Publishers, Dordrecht 2000 · Zbl 1087.20041
[16] Klement E. P., Mesiar, R., Pap E.: Triangular norms as ordinal sums of semigroups in the sense of A. H. Clifford. Semigroup Forum 65 (2002), 71-82 · Zbl 1007.20054
[17] Ling C. M.: Representation of associative functions. Publ. Math. Debrecen 12 (1965), 189-212 · Zbl 0137.26401
[18] Mayor G., Torrens J.: On a family of t-norms. Fuzzy Sets and Systems 41 (1991), 161-166 · Zbl 0739.39006
[19] Mesiar R., Saminger S.: Domination of ordered weighted averaging operators over t-norms. Soft Computing 8 (2004), 562-570 · Zbl 1066.68127
[20] Nelsen R. B.: An Introduction to Copulas. (Lecture Notes in Statistics 139.) Springer, New York 1999 · Zbl 1152.62030
[21] Saminger S.: On ordinal sums of triangular norms on bounded lattices. Fuzzy Sets and Systems 157 (2006), 1406-1416 · Zbl 1099.06004
[22] Saminger S.: Aggregation in Evaluation of Computer-Assisted Assessment. (Schriftenreihe der Johannes-Kepler-Universität Linz C 44.) Universitätsverlag Rudolf Trauner, Linz 2005 · Zbl 1067.68143
[23] Saminger S., Mesiar, R., Bodenhofer U.: Domination of aggregation operators and preservation of transitivity. Internat. J. Uncertain. Fuzziness Knowledge-Based Systems 10 (2002), 11-35 · Zbl 1053.03514
[24] Schweizer B., Sklar A.: Probabilistic Metric Spaces. North-Holland, New York 1983 · Zbl 0546.60010
[25] Tardiff R. M.: Topologies for probabilistic metric spaces. Pacific J. Math. 65 (1976), 233-251 · Zbl 0337.54004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.